... . I was on 150 but was getting terrible migranes. I am also on Wellbutron 150 and a half a zanax 0.5 in am and 10 mg of Ambian to sleep. I do feel 80% better I have therapy 2 times a week. I do find myself sad sometimes have been crying alot but I have my personal issues Which I find therapy helps. Does anyone still get a little sad I guess I thought you would be curred 100%. Also anyone taking zoloft have Titinitus? Hope everyone is well
Wellbutrin can have the side effect of ringing in th ears.Also,Zoloft has the same Less common side effect.I would think since you are taking 2 antidepressant medications,that have this same side effect... this could be the explaination for your Tinnitus.I took Zoloft for 8 months myself.I never had the side effect of Tinnitus,that you are having.Personally Zoloft never did help me at all.I could not see any diffence in my Depression,as far as improvement.I do not personally have any advise about Wellbutrin,Since I have never taken this medication.I was offered to try it.However, I was apprehensive of taking it.If Wellbutrin is taken with other drugs,such as Prozac,Paxil or Zoloft,the effects of either could be increased,decreased,or altered.I didn't like all of the warnings about possible seizure disorder from this medication.I am not saying this medication is not safe and right for you.Only you and your Doctor can decide what is best for your health.Maybe at your next check up,you can discuss the issue of the Tinnitus you are experencing.And see if this is related to taking both of these depression medications at the same time.Good Luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 7 answers
Posted 29 Sep 2012 • 1 answer
Posted 11 Sep 2013 • 3 answers
Posted 10 Feb 2014 • 2 answers
A month ago my doctor prescribed me 50 mg of Zoloft. He told me that if needed I could start to take
Posted 19 Jun 2016 • 1 answer